# SDR AALA202302063058

- Difficulty date: January 21, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 17,136 hours, 7,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR RIGHT HAND SHEAR WEB LOCATED AT BS 988, S18R, AND RBL 32. REPAIRED SHEAR WEB PER EA 341977.
